Hello friends. I need some input. I have been prescribed xanax for almost a year and I recently switched docs. I went from a rheum to a pain management clinic. The only thing I was getting from my rheum was xanax, but she was writing me for 70 a month. At first I didn't take that many, but I began to take more and more at night to help me sleep. I was up to about 2 per night plus a half of one during the day if I got anxious or panicky. When I went to the pain management doc yesterday, he told me he did not prescribe that and I would have to get it from my family doc. My family doc says he does not prescrible that either and he would talk to me about it on Monday. I had carefully extended my pills to last until my last doc appointment. Now I have nothing and I am trying not to panic. I asked my family doc's nurse if it was dangerous to stop xanax abruptly and she said, "Obviously not or the doc would have told me." So is it dangerous to stop this drug abruptly?? I would think so. I understand that most doc believe you should not take this for an extended period of time, but why doesn't anyone care that I might be sitting here going nuts?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...